JOURNAL ARTICLE

A severe case of tetracycline-induced intracranial hypertension

Anders Vedel Holst, Patricia L Danielsen, Bertil Romner
Dermatology Reports 2011 January 31, 3 (1): e1
25386253
Tetracykline is a first-line treatment of the common skin disorder acne vulgaris. A rare side effect of tetracycline treatment is intracranial hypertension also called pseudotumor cerebri (PTC). We report a severe case of PTC with cranial nerve palsy and visual loss in a 16 year old girl following acne vulgaris treatment with tetracycline.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Related Papers

Remove bar
Read by QxMD icon Read
25386253
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"